# SDR CA980325056

- Difficulty date: March 16, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Reduction G/B
- Part time: 10,046 cycles
- Component: Reduction G/B, Pwa, PW120A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  REDUCTION GEARBOX  (RGB) WAS SHIPPED FOR REPAIR & INVEST. AFTER OPERATOR RPTED METAL CONTAMINATION OF RGB.RGB WAS DISASSEMBLED,CAUSE OF METAL CONTAMINATION WAS SPALLING OF OUTER RACE OF NR 15 BEARING.
